`a`
Advances in Mathematics of Communications (AMC)
 

Unified combinatorial constructions of optimal optical orthogonal codes
Pages: 53 - 66, Issue 1, February 2014

doi:10.3934/amc.2014.8.53      Abstract        References        Full text (406.0K)           Related Articles

Cuiling Fan - Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang 310027, China (email)
Koji Momihara - Faculty of Education, Kumamoto University, 2-40-1 Kurokami, Kumamoto 860-8555, Japan (email)

1 T. L. Alderson and K. E. Mellinger, Constructions of optical orthogonal codes from finite geometry, SIAM J. Discrete Math., 21 (2007), 785-793.       
2 T. L. Alderson and K. E. Mellinger, Optical orthogonal codes from Singer groups, in Advances in Coding Theory and Cryptology, 3 (2007), 51-70.       
3 T. L. Alderson and K. E. Mellinger, Classes of optical orthogonal codes from arcs in root subspaces, Discrete Math., 308 (2008), 1093-1101.       
4 T. L. Alderson and K. E. Mellinger, Families of optimal OOCs with $\lambda=2$, IEEE Trans. Inform. Theory, 54 (2008), 3722-3724.       
5 T. L. Alderson and K. E. Mellinger, Geometric constructions of optimal optical orthogonal codes, Adv. Math. Commun., 2 (2008), 451-467.       
6 B. Berndt, R. Evans and K. S. Williams, Gauss and Jacobi Sums, Wiley, 1997.       
7 C. M. Bird and A. D. Keedwell, Design and applications of optical orthogonal codes-a survey, Bull. Inst. Combin. Appl., 11 (1994), 21-44.       
8 I. Bousrih, Families of rational functions over finite fields and constructions of optical orthogonal codes, Afr. Diaspora J. Math., 3 (2005), 95-105.       
9 M. Buratti and A. Pasotti, Further progress on difference families with block size $4$ or $5$, Des. Codes Cryptogr., 56 (2010), 1-20.       
10 F. R. K. Chung, J. A. Salehi and V. K. Wei, Optical orthogonal codes: design, analysis, and applications, IEEE Trans. Inform. Theory, 35 (1989), 595-604.       
11 H. Chung and P. V. Kumar, Optical orthogonal codes-new bounds and an optimal construction, IEEE Trans. Inform. Theory, 36 (1990), 866-873.       
12 C. Ding, R. Fuji-Hara, Y. Fujiwara, M. Jimbo and M. Mishima, Sets of optimal frequency hopping sequences: bounds and optimal constructions, IEEE Trans. Inform. Theory, 55 (2009), 3297-3304.       
13 C. Ding, Y. Yang and X. Tang, Optimal sets of frequency hopping sequences from linear cyclic codes, IEEE Trans. Inform. Theory, 56 (2010), 3605-3612.       
14 R. Fuji-Hara and Y. Miao, Optical orthogonal codes: their bounds and new optimal constructions, IEEE Trans. Inform. Theory, 46 (2000), 2396-2406.       
15 A. Lempel and H. Greenberger, Families of sequences with optimal Hamming correlation properties, IEEE Trans. Inform. Theory, 20 (1974), 90-94.       
16 R. Lidl and H. Niederreiter, Finite Fields, Cambridge Univ. Press, 1997.       
17 F. J. MacWilliams and N. J. A. Sloan, The Theory of Error-Correcting Codes, Twelfth editioin, North-Holland Mathematical Library, 2006.
18 S. V. Maric, O. Moreno and C. Corrada, Multimedia transmission in fiber-optic lans using optical cdma, J. Lightwave Technol., 14 (1996), 2149-2153.
19 S. Mashhadi and J. A. Salehi, Code-division multiple-access techniques in optical fiber networks-part iii: optical and logic gate receiver structure with generalized optical orthogonal codes, IEEE Trans. Commun., 54 (2006), 1457-1468.
20 K. Momihara, New optimal optical orthogonal codes by restrictions to subgroups, Finite Fields Appl., 17 (2010), 166-182.       
21 O. Moreno, R. Omrani, P. V. Kumar and H.-F. Lu, A generalized Bose-Chowla family of optical orthogonal codes and distinct difference sets, IEEE Trans. Inform. Theory, 53 (2007), 1907-1910.       
22 O. Moreno, Z. Zhang, P. V. Kumar and A. Zinoviev, New constructions of optimal cyclically permutable constant weight codes, IEEE Trans. Inform. Theory, 41 (1995), 448-454.       
23 Q. A. Nguyen, L. Gy├Ârfi and J. L. Massey, Constructions of binary constant-weight cyclic codes and cyclically permutable codes, IEEE Trans. Inform. Theory, 38 (1992), 940-949.       
24 R. Omrani, O. Moreno and P. V. Kumar, Improved Johnson bounds for optical orthogonal codes with $\lambda>1$ and some optimal constructions, in Proc. Int. Symp. Inform. Theory, 2005, 259-263.
25 D. Peng and P. Fan, Lower bounds on the Hamming auto- and cross correlations of frequency-hopping sequences, IEEE Trans. Inform. Theory, 50 (2004), 2149-2154.       
26 H. Stichtenoth, Algebraic Function Fields and Codes, Second edition, Springer, 2009.       
27 R. M. Wilson, Cyclotomy and difference families in elementary abelian groups, J. Number Theory, 4 (1972), 17-47.       
28 Z. Zhou, X. Tang, D. Peng and U. Parampall, New constructions for optimal sets of frequency-hopping sequences, IEEE Trans. Inform. Theory, 57 (2011), 3831-3840.       

Go to top